Adverse reactions Antirheumatic therapy

Adverse reactions in Antirheumatic therapy deserves a special description.
It is customary to distinguish between direct toxic and allergic effects of medication. If the first current is less common drug allergies are becoming more common.
E. M. Tareev (1964) distinguishes several principal undesirable consequences of medical treatment:
1) the manifestation actually "side effects", in addition to the desired pharmacological;
2) the undesired consequence of direct pharmacological effects of drugs (exacerbation of the disease in the lysis of microbes or dissolution of the inflammatory infiltrate), the development of antibiotic - or effect-free remedy amidostomosis, dysbacteriosis and other;
3) the manifestation of individual intolerance - the actual drug Allergy.
All these consequences may occur in the treatment of a patient with rheumatoid arthritis.
Actually "side effects" appears irritation at the injection of penicillin, especially bicillin-5, mucous membrane stomach when taking any anti-inflammatory drugs, hepatoxicity and nefrotoksicescoe effect of some drugs, the development of signs of hypovitaminosis when antibiotic therapy, etc. This list shows that the attention to undesirable "side effects" should be permanent, it should be distinguished from allergic because in the first case, the timely termination of treatment can eliminate all symptoms, and then, if necessary, treatment can be continued.
In this connection, attention should be drawn to the so-called salicylic hepatitis (Manso et al., 1956; Garber et al., 1975, and others). The connection between high dosage of salicylates and development of toxic hepatitis. For example, O'gorman et al. (1977) showed that at the time of hepatitis contents of salicylates in the serum was high. Usually described anicteric histologically non-specific type, but it is sometimes hard to distinguish from chronic active hepatitis. In such cases, to specify the nature of the disease helps fast reverse development of hepatitis after discontinuation of salicylates. Clinical symptoms: anorexia, weakness, nausea and vomiting, loss of taste cigarettes (almost half of the patients). Liver damage is confirmed by raising transaminaz. Therefore, systematic monitoring of hepatic enzyme activity in the period of treatment, especially long-lasting months, is one of the conditions therapy salicylates.
Uricosuric effect characteristic of almost all anti-inflammatory drugs, primarily salicylates, butadionu. Intensive excretion by the kidney uric acid may be a cause lower back pain and kidney cramps, so I need to control urine tests during treatment, excessive drinking, diet, categorical prohibition of alcohol, even in low concentrations besieging in urine uric acid and its salts (, Panaitescu, E. Popescu, 1976).

  • Undesirable effects the direct pharmacological effects of drugs
  • Allergic reactions